Journal article icon

Journal article

Two twistor descriptions of the isomonodromy problem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/39/15/013

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
39
Issue:
15
Pages:
4087-4093
Publication date:
2006-04-14
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:8237
UUID:
uuid:cedac86f-8c19-4449-9d5a-2409075d5c28
Local pid:
pubs:8237
Source identifiers:
8237
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP